Journal article icon

Journal article

STRONG AND WEAK LIMIT-POINT CLASSIFICATION OF SECOND-ORDER DIFFERENTIAL EXPRESSIONS

Publication status:
Published

Actions


Authors


Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
29
Issue:
JUL
Pages:
142-158
Publication date:
1974-01-01
ISSN:
0024-6115
Source identifiers:
3654
Pubs id:
pubs:3654
UUID:
uuid:3774adb2-1834-4fd2-addd-bc98096ab879
Local pid:
pubs:3654
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP